# SDR ASAA2014010212319

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 20,727 hours, 6,391 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT CODE 73-31372,  UPPER EGT SECTORS READING HIGH ON NR 2 ENGINE.  ACFT GROUNDED. PERFORMED T/C 78273000, NO FAULTS NOTED.
